American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.0X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 99 found      Go to page: 1 2 3 4

[1] W. H. J. Fuchs. A theorem on power series whose coefficients have given signs . Proc. Amer. Math. Soc. 8 (1957) 443-449. MR 0086119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. W. Goodman. Univalent functions and nonanalytic curves . Proc. Amer. Math. Soc. 8 (1957) 598-601. MR 0086879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Edrei and G. R. MacLane. On the zeros of the derivatives of an entire function . Proc. Amer. Math. Soc. 8 (1957) 702-706. MR 0087741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Maynard G. Arsove. Proper bases and automorphisms in the space of entire functions . Proc. Amer. Math. Soc. 8 (1957) 264-271. MR 0086876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zeev Nehari. On the coefficients of univalent functions . Proc. Amer. Math. Soc. 8 (1957) 291-293. MR 0083569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. F. Rinehart. Extension of the derivative concept for functions of matrices . Proc. Amer. Math. Soc. 8 (1957) 329-335. MR 0084564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David A. Storvick. On meromorphic functions of bounded characteristic . Proc. Amer. Math. Soc. 8 (1957) 32-38. MR 0083566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Z. Nehari and E. Netanyahu. On the coefficients of meromorphic schlicht functions . Proc. Amer. Math. Soc. 8 (1957) 15-23. MR 0083038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. Uluçay. Bloch functions of the third kind and the constant $\mathfrak{U}$ . Proc. Amer. Math. Soc. 8 (1957) 923-925. MR 0089905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Toshio Umezawa. Multivalently close-to-convex functions . Proc. Amer. Math. Soc. 8 (1957) 869-874. MR 0090654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. C. T. Smith. Bounded groups of transformations . Proc. Amer. Math. Soc. 8 (1957) 831-833. MR 0089922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Guy Johnson. Collective singularities of a family of analytic functions . Proc. Amer. Math. Soc. 7 (1956) 653-655. MR 0079088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Osserman. A hyperbolic surface in $3$-space . Proc. Amer. Math. Soc. 7 (1956) 54-58. MR 0076042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. A. Rubel. Uniqueness properties of sets with blocks . Proc. Amer. Math. Soc. 7 (1956) 1023-1026. MR 0081943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. L. Walsh and J. P. Evans. On the location of the zeros of certain orthogonal functions . Proc. Amer. Math. Soc. 7 (1956) 1085-1090. MR 0083550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zeev Nehari and Vikramaditya Singh. On the conformal mapping of nearly-circular domains . Proc. Amer. Math. Soc. 7 (1956) 370-378. MR 0079636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Fritz Herzog and George Piranian. Some properties of the Fej\'er polynomials . Proc. Amer. Math. Soc. 7 (1956) 379-386. MR 0079083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Deborah Tepper Haimo. A note on convex mappings . Proc. Amer. Math. Soc. 7 (1956) 423-428. MR 0081941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Walter Rudin. Boundary values of continuous analytic functions . Proc. Amer. Math. Soc. 7 (1956) 808-811. MR 0081948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. J. Bremermann. Note on plurisubharmonic and Hartogs functions . Proc. Amer. Math. Soc. 7 (1956) 771-775. MR 0081351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard F. Gabriel. The Schwarzian derivative and convex functions . Proc. Amer. Math. Soc. 6 (1955) 58-66. MR 0067977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. J. Lohwater. On the radial limits of analytic functions . Proc. Amer. Math. Soc. 6 (1955) 79-83. MR 0068625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Walter Rudin. Multiplicative groups of analytic functions . Proc. Amer. Math. Soc. 6 (1955) 83-87. MR 0066449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kurt Strebel. On the maximal dilation of quasiconformal mappings . Proc. Amer. Math. Soc. 6 (1955) 903-909. MR 0073702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. C. Buck. On $n$-point expansions of entire functions . Proc. Amer. Math. Soc. 6 (1955) 793-796. MR 0072947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gerald R. MacLane. On the Peano curves associated with some conformal maps . Proc. Amer. Math. Soc. 6 (1955) 625-630. MR 0072227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] James A. Jenkins. On circularly symmetric functions . Proc. Amer. Math. Soc. 6 (1955) 620-624. MR 0072219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alan F. Kay. Distribution of zeros of sequences of polynomials of unbounded degree . Proc. Amer. Math. Soc. 6 (1955) 571-582. MR 0072207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] T. J. Rivlin. On sufficient conditions for overconvergence . Proc. Amer. Math. Soc. 6 (1955) 597-602. MR 0071511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. P. Boas. Moments of analytic functions . Proc. Amer. Math. Soc. 6 (1955) 412-413. MR 0071523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 99 found      Go to page: 1 2 3 4